# SDR SWAA2025081403134

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 66,160 hours, 39,809 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING EMERGENCY EXIT DOOR HANDLE MOLDING IS CRACKED.   REMOVED AND REPLACED THE RT WING EMERGENCY EXIT DOOR HANDLE MOLDING IAW AMM 52-22-51.
